Lossless convexification of non-convex optimal control problems for state constrained linear systems. Harris, M. W. & Açikmese, B. Autom., 50(9):2304-2311, 2014.
Lossless convexification of non-convex optimal control problems for state constrained linear systems. [link]Link  Lossless convexification of non-convex optimal control problems for state constrained linear systems. [link]Paper  bibtex   
@article{journals/automatica/HarrisA14,
  added-at = {2020-02-20T00:00:00.000+0100},
  author = {Harris, Matthew W. and Açikmese, Behçet},
  biburl = {https://www.bibsonomy.org/bibtex/2a87ed20f3422d6ae22bb9d03502fae10/dblp},
  ee = {https://doi.org/10.1016/j.automatica.2014.06.008},
  interhash = {42d1821bf46112ef6ce4a06e1cecd592},
  intrahash = {a87ed20f3422d6ae22bb9d03502fae10},
  journal = {Autom.},
  keywords = {dblp},
  number = 9,
  pages = {2304-2311},
  timestamp = {2020-02-21T12:18:03.000+0100},
  title = {Lossless convexification of non-convex optimal control problems for state constrained linear systems.},
  url = {http://dblp.uni-trier.de/db/journals/automatica/automatica50.html#HarrisA14},
  volume = 50,
  year = 2014
}

Downloads: 0